Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Doctor wants me to change my Regimine
Oct 5, 2011

I am currently on Atripla and Ziagen. I have been on these meds since I was diagnosed with HIV in 2006. I have been undetectable for the last two years. My doctor has suggested that I change from Atripla to Epzicom and Selzentry because he feels that Atripla has caused kidney problems with some patience. I'm not sure I should change because the Atripla and Ziagen have keep me undetectable. what do you think about making this change?

Response from Mr. Vergel

If your creatinine clearance has not dropped below 60 and you are not fatigued or depressed, do not switch. To find your creatinine clearance use this formula:

Creatinine Clearance Calculator

Nelson



Previous
Anything Available for Those of us who cannot get Egrita?
Next
prostate cancer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement